# SDR DALA2025102707888

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 143,802 hours, 21,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 WHITE SEAT MOUNTED EPATH LIGHT INOP AT 49 RIGHT. CORRECTIVE ACTION: PERFORMED OPS CHECK OF SEAT 49B AND 49F EMERGENCY LIGHTS AS PER B767-300 AMM 33-51, OPS CHECK OK. (7923569)
